Alert archive / Washington / Wind Advisories in 2014
Wind Advisory 6, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Feb 15, 2014, 4:12 AM PST for San Juan County, Washington. It took effect at Feb 15, 2014, 1:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2014, 4:12 AM PST (12:12 UTC)
- In effect from
- Feb 15, 2014, 1:00 PM PST
- Expired
- Feb 16, 2014, 3:59 AM PST
- In force
- 15 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 0.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433 WWUS76 KSEW 151212 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 412 AM PST SAT FEB 15 2014 WAZ516-517-152300- /O.UPG.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/ /O.NEW.KSEW.WI.Y.0006.140215T2100Z-140216T0800Z/ /O.NEW.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ NORTH COAST-CENTRAL COAST- 412 AM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT FOR THE NORTH AND CENTRAL COAST FROM 1 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WIND...WILL RISE FROM THE SOUTH AT TO 20 TO 35 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON. THE STRONGEST WILL LIKELY BE ADJACENT TO THE OCEAN. STRONGER WINDS ARE EXPECTED WITH THE SYSTEM ON SUNDAY. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ON SUNDAY. * SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...HOQUIAM...AND NEAH BAY. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 3 PM THIS AFTERNOON AND 10 PM PST TONIGHT. THE STRONGEST WINDS ON SUNDAY WILL LIKELY BE IN THE AFTERNOON THROUGH EARLY EVENING. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-152300- /O.UPG.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/ /O.NEW.KSEW.WI.Y.0006.140216T0000Z-140216T1200Z/ /O.NEW.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 412 AM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT FOR THE NORTHWEST INTERIOR FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WIND...WILL RISE FROM THE SOUTH AT TO 20 TO 35 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON. THE STRONGEST WILL LIKELY BE ADJACENT TO THE WATER. STRONGER WINDS ARE EXPECTED WITH THE SYSTEM ON SUNDAY. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ON SUNDAY. * SOME AFFECTED LOCATIONS...OAK HARBOR...CHERRY POINT...AND SANDY POINT. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 4 PM THIS AFTERNOON AND MIDNIGHT PST TONIGHT. THE STRONGEST WINDS ON SUNDAY WILL LIKELY BE IN THE AFTERNOON THROUGH EARLY EVENING. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
802 WWUS76 KSEW 152219 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 219 PM PST SAT FEB 15 2014 WAZ504-505-507>509-511-512-160630- /O.EXB.KSEW.WI.Y.0006.140215T2300Z-140216T1200Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA- 219 PM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. * WIND...SOUTHWEST WIND 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS EVENING. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ516-517-160630- /O.EXT.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ NORTH COAST-CENTRAL COAST- 219 PM PST SAT FEB 15 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL TURN WESTERLY OVERNIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-160630- /O.EXT.KSEW.WI.Y.0006.140215T2300Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 219 PM PST SAT FEB 15 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL TURN SOUTHWEST OVERNIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
481 WWUS76 KSEW 152232 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 232 PM PST SAT FEB 15 2014 WAZ515-160645- /O.EXA.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ WESTERN STRAIT OF JUAN DE FUCA- 232 PM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. * WIND...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP LATE THIS AFTERNOON AND EVENING AND THEN TURN WESTERLY OVERNIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TONIGHT COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ516-517-160645- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ NORTH COAST-CENTRAL COAST- 232 PM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL TURN WESTERLY OVERNIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-160645- /O.CON.KSEW.WI.Y.0006.140215T2300Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 232 PM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL TURN SOUTHWEST OVERNIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ504-505-507>509-511-512-160645- /O.CON.KSEW.WI.Y.0006.140215T2300Z-140216T1200Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA- 232 PM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHWEST WIND 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS EVENING. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
256 WWUS76 KSEW 160224 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 624 PM PST SAT FEB 15 2014 WAZ517-161000- /O.UPG.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.NEW.KSEW.HW.W.0003.140216T0224Z-140216T0600Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ CENTRAL COAST- 624 PM PST SAT FEB 15 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...WESTPORT...ABERDEEN...OCEAN SHORES. * TIMING...THROUGH THIS EVENING. * WIND...WEST TO SOUTHWEST WINDS TO 30 TO 45 MPH WITH GUSTS TO 60 MPH THIS EVENING. WINDS WILL EASE LATE THIS EVENING. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ516-161000- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ NORTH COAST- 624 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-161000- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 624 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...SOUTHWEST WINDS RISING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH THIS EVENING. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ515-161000- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ WESTERN STRAIT OF JUAN DE FUCA- 624 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH TONIGHT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TONIGHT COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ504-505-507>509-511-512-161000- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA- 624 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHWEST WIND 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS EVENING. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
853 WWUS76 KSEW 160531 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 931 PM PST SAT FEB 15 2014 WAZ517-161215- /O.CAN.KSEW.HW.W.0003.000000T0000Z-140216T0600Z/ /O.EXA.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ CENTRAL COAST- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...HIGH WIND WARNING IS ENDED FOR THE CENTRAL WASHINGTON COAST... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * SOME AFFECTED LOCATIONS...WESTPORT...ABERDEEN...OCEAN SHORES. * TIMING...STRONGEST WINDS WILL OCCUR TONIGHT AND AGAIN SUNDAY AFTERNOON AND EVENING. * WIND...WEST TO SOUTHWEST WINDS TO 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS EVENING. WINDS WILL EASE EARLY SUNDAY MORNING. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TONIGHT THROUGH SUNDAY NIGHT COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ516-161215- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ NORTH COAST- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-161215- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH TONIGHT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ515-161200- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ WESTERN STRAIT OF JUAN DE FUCA- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH TONIGHT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TONIGHT COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ504-505-507>509-511-512-161200- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHWEST WIND 20 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS....WINDS COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
551 WWUS76 KSEW 161159 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 359 AM PST SUN FEB 16 2014 WAZ516-517-170030- /O.CAN.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.UPG.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ /O.NEW.KSEW.HW.W.0004.140216T2000Z-140217T0800Z/ NORTH COAST-CENTRAL COAST- 359 AM PST SUN FEB 16 2014 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. THE WARNING REPLACES THE HIGH WIND WATCH...AND THE WIND ADVISORY THAT WAS IN EFFECT OVERNIGHT HAS ENDED. * SOME AFFECTED LOCATIONS...WESTPORT...ABERDEEN...OCEAN SHORES. * TIMING...LOCALLY DAMAGING WINDS ARE LIKELY FROM AROUND NOON TODAY THROUGH THIS EVENING. * WIND...SOUTH WIND 30 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH. * IMPACTS....WINDS COULD BRING DOWN LARGE BRANCHES AND SMALL TREES. THERE COULD BE SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO 60 MPH. && $$ WAZ001-503-506-510-170030- /O.CAN.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.UPG.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ /O.NEW.KSEW.WI.Y.0007.140216T2000Z-140217T0800Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 359 AM PST SUN FEB 16 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. THE ADVISORY REPLACES THE HIGH WIND WATCH...AND THE WIND ADVISORY THAT WAS IN EFFECT OVERNIGHT HAS ENDED. * TIMING...WINDY CONDITIONS ARE LIKELY FROM AROUND NOON TODAY THROUGH THIS EVENING. * WIND...SOUTH WIND 20 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ WAZ504-505-507>509-511-512-515-170030- /O.CAN.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.NEW.KSEW.WI.Y.0007.140216T2000Z-140217T0800Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA-WESTERN STRAIT OF JUAN DE FUCA- 359 AM PST SUN FEB 16 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. THE WIND ADVISORY THAT WAS IN EFFECT OVERNIGHT HAS ENDED. * TIMING...WINDY CONDITIONS ARE LIKELY FROM AROUND NOON TODAY THROUGH THIS EVENING. * WIND...SOUTH WIND 20 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ WAZ514-170030- /O.NEW.KSEW.WI.Y.0007.140216T2000Z-140217T0800Z/ EASTERN STRAIT OF JUAN DE FUCA- 359 AM PST SUN FEB 16 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. * TIMING...WINDY CONDITIONS ARE LIKELY FROM AROUND NOON TODAY THROUGH THIS EVENING. * WIND...SOUTH WIND 20 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 3:41 AM PST, 31 minutes earlier.
Area forecast discussion, Feb 15, 3:41 AM PST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
341 AM PST SAT FEB 15 2014
.SYNOPSIS...A SERIES OF STRONG PACIFIC STORMS WILL IMPACT THE REGION
THROUGH SUNDAY. THE FIRST SYSTEM WILL ARRIVE TODAY AND BRING STRONG
WINDS TO THE COAST AND NORTHWEST INTERIOR AS WELL AS LOCALLY HEAVY
SNOW IN THE MOUNTAINS. THE NEXT SYSTEM WILL AFFECT THE AREA ON
SUNDAY AND IS EXPECTED TO BE STRONGER. ANTICIPATE WINDY CONDITIONS
ACROSS MUCH OF THE AREA...ESPECIALLY OVER THE COAST AND NORTHWEST
INTERIOR. THE CASCADES WILL RECEIVE SIGNIFICANT SNOWFALL FROM THIS
SYSTEM.
&&
.SHORT TERM...
A VIGOROUS PACIFIC STORM OFFSHORE WILL BRING A PERIOD OF HEAVY SNOW
TO THE CASCADES AND STRONG...GUSTY WINDS ACROSS THE LOWLANDS...
PARTICULARLY OVER THE COAST AND NORTHWEST INTERIOR TODAY. THE MODELS
BACKED OFF ON THE SPEEDS WITH THIS SYSTEM...SO THE HIGH WIND WATCH
WAS REPLACED WITH A HIGH-END WIND ADVISORY. THE STRONGEST WINDS WILL
LIKELY BE NEAR THE WATER AS OPPOSED TO FARTHER INLAND BUT WINDY
CONDITIONS ARE EXPECTED NEARLY EVERYWHERE.
THE HEAVIEST SNOW WILL LIKELY FALL ON MOUNT RAINIER AND MOUNT
BAKER...WHERE STRONG UPSLOPE OR SOUTHWEST FLOW WILL ENHANCE SNOWFALL
RATES. LESSER AMOUNTS WILL FALL IN THE LOWER PASSES SUCH AS
SNOQUALMIE AND STEVENS DUE TO SHADOWING.
QUITE A BIT OF COLD AIR WILL FOLLOW THE FRONT TONIGHT AND SNOW
LEVELS WILL PLUMMET TO NEAR 1K FT. THUS...CANNOT RULE OUT SOME WET
SNOW ON THE HIGHER HILLS LATE TONIGHT THROUGH EARLY SUNDAY MORNING.
AT THIS TIME...ONLY A DUSTING IS EXPECTED. THE CONVECTIVE APPEARANCE
OF THE CLOUDS BEHIND THE FRONT SUGGESTED THE POTENTIAL FOR TSTMS
OVER THE COASTAL WATERS TONIGHT. ALSO...CANNOT RULE OUT A RANDOM
STRIKE ELSEWHERE.
ANOTHER STRONG STORM WILL IMPACT THE REGION ON SUNDAY. THIS SYSTEM
APPEARED STRONGER AND WETTER THAN THE SYSTEM THAT WILL IMPACT THE
CWA TODAY. WENT ON AHEAD AND ISSUED A HIGH WIND WATCH FOR THE COAST
AND NORTHWEST INTERIOR FOR SUNDAY. ELSEWHERE...EXPECT WIND ADVISORY
SPEEDS...ESPECIALLY ACROSS THE PUGET SOUND REGION.
THE CASCADES IS EXPECTED TO RECEIVE 1 TO 3 FEET OF SNOW FROM THE
SUNDAY SYSTEM...WITH THE HEAVIEST AMOUNTS FALLING ON MOUNT BAKER AND
MOUNT RAINIER...WHERE 50-60 KNOT SOUTHWEST FLOW WILL ENHANCE
SNOWFALL RATES ON THE SOUTHWEST FACING SLOPES.
THE SKOKOMISH RIVER IS EXPECTED TO EXPERIENCE MINOR FLOODING SUNDAY
NIGHT...SO A FLOOD WATCH WAS ISSUED FOR THIS RIVER.
.LONG TERM...
NO CHANGES TO THE INHERITED FORECAST. A CHILLY...WET PATTERN WILL
PREVAIL DURING MUCH OF THIS PERIOD. THE MOUNTAINS CAN EXPECT LOCALLY
HEAVY SNOW AT TIMES...ESPECIALLY WITH THE TUE SYSTEM. CANNOT RULE
OUT THE POTENTIAL FOR LOWLAND SNOW EITHER...ESPECIALLY WHERE
CONVECTIVE BANDS DEVELOP. THE MEDIUM RANGE SOLUTIONS WERE HINTING AT
A DRYING TREND BEGINNING LATE IN THE PERIOD AS AN UPPER RIDGE BUILDS
OVER THE PACIFIC NORTHWEST.
&&
.HYDROLOGY...
THE SYSTEMS THAT WILL MOVE ACROSS THE AREA WILL BE FAST-MOVING AND
SNOW LEVELS WILL BE RATHER LOW...ALTHOUGH THE SNOW LEVEL WILL
BRIEFLY RISE TO 4500 TO 5500 FT ACROSS MUCH OF THE CWA TODAY BEFORE
PLUNGING TO NEAR 1K FT EARLY SUNDAY. FLOODING IS NOT EXPECTED WITH
THIS SYSTEM.
THERE IS A CHANCE OF MINOR FLOODING ON THE SKOKOMISH RIVER SUNDAY
NIGHT. RAINFALL AMOUNTS OF 2 TO 3.5 INCHES ARE EXPECTED IN THIS
BASIN DURING THE 24-HR PERIOD ENDING AT 4 AM PST MON...THUS A FLOOD
WATCH WAS ISSUED.
BEYOND SUNDAY...NOT EXPECTING ANY FLOODING ON AREA RIVERS BUT WILL
NEED TO WATCH THE LOWER PORTION OF CHEHALIS RIVER ON MON.
&&
.AVIATION...SOUTHWESTERLY FLOW ALOFT BECOMING STRONG THIS AFTERNOON
INTO THE EVENING HOURS. AIR MASS STABLE WITH INCREASING MOISTURE.
FRONTAL SYSTEM OVER OREGON THIS MORNING WILL SLOWLY MOVE NORTH
MOVING THROUGH WESTERN WASHINGTON IN THE LATE AFTERNOON AND EVENING
HOURS. SOME PATCHY FOG OVER THE SOUTHWEST INTERIOR AND COAST WILL
DISSIPATE EARLY THIS MORNING. JUST SOME HIGH CLOUDS OVER THE AREA
FROM ABOUT KPAE SOUTHWARD WITH A 3500 TO 5000 FOOT DECK TO THE
NORTH. MID LEVEL CLOUDS CLOUDS INCREASING LATE MORNING WITH CEILINGS
LOWERING DOWN TO AROUND 4000 FEET AHEAD OF THE FRONT. COULD SEE SOME
CEILINGS IN THE 2000 TO 3000 FOOT RANGE WITH THE FRONTAL PASSAGE
BETWEEN 00Z-06Z SUNDAY.
KSEA...JUST SOME HIGH CLOUDS THIS MORNING. CEILINGS LOWERING DOWN TO
NEAR 4000 FEET AROUND 21Z WITH RAIN DEVELOPING. POSSIBLE CEILINGS
2000-3000 FEET WITH FRONTAL PASSAGE AROUND 03Z. EASTERLY WINDS 6 TO
10 KNOTS UNTIL MID AFTERNOON. WINDS BECOMING SOUTHEASTERLY MID
AFTERNOON AND THEN SOUTHERLY 15-20 KNOTS WITH GUSTS TO 30 KNOTS
BEHIND THE FRONT THIS EVENING. FELTON
&&
.MARINE...STRONG FRONT ASSOCIATED WITH 980 MB LOW MOVING INLAND JUST
NORTH OF VANCOUVER ISLAND MOVING THROUGH THE WATERS TODAY WITH
GALE FORCE WINDS EXPECTED OVER ALL THE WATERS. WINDS EASING A LITTLE
SUNDAY MORNING THEN INCREASING AGAIN SUNDAY AFTERNOON WITH THE NEXT
SYSTEM REACHING THE AREA. GALES POSSIBLE OVER MOST OF THE WATERS
WITH THIS SYSTEM AS WELL. COMBINED SEAS ALONG THE COAST APPROACHING
20 FEET WITH THE FRONT ON SUNDAY. NEXT SYSTEM IN THIS SERIES
ARRIVING ON TUESDAY LOOKS WEAKER THAN THE WEEKEND SYSTEMS AT THIS
POINT. FELTON
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TIL 6 AM PST
SUNDAY FOR THE CASCADES.
WIND ADVISORY IN EFFECT THIS AFTERNOON THROUGH TONIGHT FOR
THE COAST AND NORTHWEST INTERIOR.
WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TIL 6 AM PST
SUNDAY FOR THE OLYMPICS.
HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING FOR THE COAST AND NORTHWEST INTERIOR.
WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT FOR THE CASCADES.
FLOOD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY
FOR THE SKOKOMISH RIVER IN MASON COUNTY.
PZ...GALE WARNING IN EFFECT FOR ALL WATERS.
SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH BAR UNTIL 4 AM PST
SUNDAY FOR THE GRAYS HARBOR BAR.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 10:00 PM PST | Winter Storm Warning | SEW | 30 hr | |
| Feb 14, 10:00 PM PST | Winter Weather Advisory | SEW | 30 hr | |
| Feb 15, 4:12 AM PST | High Wind Watch | SEW | San Juan | 24 hr |
| Feb 15, 4:23 AM PST | Winter Storm Watch | SEW | 24 hr | |
| Feb 15, 4:27 AM PST | Flood Watch | SEW | Grays Harbor, Lewis, Mason, Thurston | 4 days |
Nearby
Wind Advisories in Washington, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.